Title: A note on bahadur-kiefer-type expansions for the inverse empirical laplace transform
Authors: Beirlant, Jan ×
Vanmarcke, A #
Issue Date: 1992
Publisher: Elsevier science bv
Series Title: Statistics & probability letters vol:15 issue:4 pages:305-311
Abstract: Let L(n) denote the empirical Laplace transform based on a random sample of size n. We discuss the limit behaviour of the solution tau(n) of the equation L(n)(t) = alpha (alpha > 0), in terms of a Bahadur-Kiefer-type expansion of the associated empirical Laplace process.
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science